MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/0167-5273(81)90056-5

Медицинская библиотека · International journal of cardiology · 1981

Three cases of severe verapamil poisoning.

Immonen P, Linkola A, Waris E

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Three cases of verapamil intoxication are described. The first two patients took 6.4 g verapamil each and the third one took 0.8 g of verapamil and alcohol. All three developed a third-degree atrioventricular dissociation, the first patient developed a slow idioventricular rhythm without atrial activity, the second a temporary asystole. All were hypotensive, had anuria and shock, the first two were unconscious for several hours. The first one was treated with artificial cardiac pacing, orciprenaline and calcium gluconate, the second with cardiac pacing and orciprenaline. The third patient received fluids and a dopamine infusion. In the first case sinus rhythm returned 31 h after the swallowing of tablets, in the second after 32 hr and in the third after 10 h. Pacing with intensive monitoring and care seemed to be the most beneficial treatments in these cases.

Для цитирования: Immonen P, Linkola A, Waris E. Three cases of severe verapamil poisoning.. International journal of cardiology. 1981. DOI: 10.1016/0167-5273(81)90056-5.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.